# SDR UALA2011102805834

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 54,328 hours, 20,184 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMER EXIT DOOR FWD AND AFT ANGLE SEGMENTS CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FWD AND AFT ANGLE SEGMENTS PER SRM.  REF NR U7367H BY 309368.
